Delay differential logistic equations with harvesting

L. Berezansky, E. Braverman, L. Idels

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


The logistic delay equation with a linear delay harvesting term (Equation Presented) is considered. The existence and the bounds of positive solutions are studied. Sufficient conditions for the extinction of the solution are presented.

Original languageEnglish
Pages (from-to)1243-1259
Number of pages17
JournalMathematical and Computer Modelling
Issue number11-12
StatePublished - 1 Jun 2004
Externally publishedYes


  • Delay logistic equations
  • Extinction of the population
  • Linear harvesting
  • Positive solutions
  • Solution bounds

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications


Dive into the research topics of 'Delay differential logistic equations with harvesting'. Together they form a unique fingerprint.

Cite this